MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68-600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: break.
 
Event or Problem Description
Healthcare professional reported a small hole/leak upon saline filling in vivo.Device not implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ broken device- made contact with patient: observed 4 openings assessed as surgical damage.As per the investigation procedure, creases was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b2; d9; h1; h3; h6.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21902052
Report Number9617229-2025-06757
Device Sequence Number15635520
Product Code FWM
UDI-Device Identifier10888628000308
UDI-Public(01)10888628000308(10)1255412(11)240730(17)280630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68-600
Device Lot Number1255412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale